# SDR YENA201707240600

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 48,458 hours, 17,070 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT210B00
- Part serial: 04784
- Condition: Failed
- Location: Cabin Pressure
- Part time: 48,471 hours, 17,075 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE HIGH DURING CLIMB,  EXERCISED EMERGENCY DESCENT.  R & R SKIN AIR INLET VALVE IAW AMM 21-26-52, OPS CHECKED OK.
